Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/oral-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Tooth pain post root canal
    avatar
    Depas posted:
    I had a root canl one month ago and have just started to have pain over the past three days in the area of the temporary filling. I still need to return to my dentist to finish my cap. The pain is horrific and it is radiating from my upper to my lower gums. I have been taking more than my share of motrin and tylenol. What are the chances that this is the same tooth or could it be a different tooth entirely?? The pain is also keeping me awake at night. Thanks
     
    avatar
    Andie_WebMD_Staff responded:
    Hi Depas and welcome!

    I'm sorry to hear you're experiencing pain from that root canal. I'm sure our community or our experts will be chiming in soon, but in the meantime, here are a couple other discussions from our board from others having root canal troubles. Maybe they will be of help:

    Post Root Canal Pain
    Root Canal Not Working

    Hope that helps, and feel free to chime in to ask questions!

    ~Andie


    Helpful Tips

    Rash on lips
    I just noticed a bunch of tiny white bumps on my top lip. They are white, not clear, about the size of a pin point, and don't seem like ... More
    Was this Helpful?
    15 of 34 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit Dr. Kaufman's website